Alert archive / Texas / Wind Advisories in 2011

Wind Advisory 28, NWS Corpus Christi, TX

December 19, 201111 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Dec 19, 2011, 4:47 AM CST for 11 counties in Texas. It took effect at Dec 19, 2011, 10:00 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2011, 4:47 AM CST (10:47 UTC)
In effect from
Dec 19, 2011, 10:00 AM CST
Expired
Dec 19, 2011, 4:00 PM CST
In force
6 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 44 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2011-12-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2011-12-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

136 
WWUS74 KCRP 191047
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
447 AM CST MON DEC 19 2011

...WIND ADVISORY IN EFFECT FROM 10 AM TO 4 PM TODAY...

.SOUTHEAST WINDS WILL INCREASE BY LATE THIS MORNING AND CONTINUE
THROUGH THE AFTERNOON IN RESPONSE TO STRENGTHENING LOWER PRESSURE
ACROSS THE TEXAS PANHANDLE.

TXZ241>244-192200-
/O.NEW.KCRP.WI.Y.0028.111219T1600Z-111219T2200Z/
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS
447 AM CST MON DEC 19 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON. 

* TIMING...WIND ADVISORY CONDITIONS ARE EXPECTED BETWEEN 10 AM AND
  4 PM THIS AFTERNOON.

* WINDS...EXPECT SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS FROM
  40 TO 45 MPH...DIMINISHING TO 15 TO 25 MPH BY LATE AFTERNOON.

* IMPACTS...THE STRONG WINDS COULD AFFECT HIGH PROFILE VEHICLES...
  AS WELL AS UNSUPPORTED WALLS AT CONSTRUCTION SITES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

&&

$$
2 follow-up statements
914 
WWUS74 KCRP 191651 AAA
NPWCRP

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1051 AM CST MON DEC 19 2011

...WIND ADVISORY EXPANDED TO INCLUDE ALL OF COASTAL PLAINS AND
VICTORIA CROSSROADS...

.STRONG SOUTHEAST WINDS CONTINUE TO INCREASE THIS MORNING AND WILL
PERSIST INTO THE AFTERNOON. 

TXZ231>234-245>247-192200-
/O.EXA.KCRP.WI.Y.0028.000000T0000Z-111219T2200Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
1051 AM CST MON DEC 19 2011

...WIND ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. 

* TIMING...WIND ADVISORY CONDITIONS ARE EXPECTED BETWEEN 10 AM AND
  4 PM THIS AFTERNOON EXCEPT IN THE VICTORIA AREA WHERE THE
  STRONGER WINDS WILL DEVELOP AROUND NOON AND EARLY AFTERNOON.

* WINDS...SUSTAINED SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS
  FROM 40 TO 45 MPH...DIMINISHING TO 15 TO 25 MPH BY MID TO LATE
  AFTERNOON.

* IMPACTS...THE STRONG WINDS COULD AFFECT HIGH PROFILE VEHICLES...AS
  WELL AS UNSUPPORTED WALLS AT CONSTRUCTION SITES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

&&

$$

TXZ241>244-192200-
/O.CON.KCRP.WI.Y.0028.000000T0000Z-111219T2200Z/
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS
1051 AM CST MON DEC 19 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* TIMING...WIND ADVISORY CONDITIONS ARE EXPECTED BETWEEN 10 AM 
  AND 4 PM THIS AFTERNOON. 

* WINDS...SUSTAINED SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS
  FROM 40 TO 50 MPH...DIMINISHING TO 15 TO 25 MPH BY LATE
  AFTERNOON.

* IMPACTS...THE STRONG WINDS COULD AFFECT HIGH PROFILE VEHICLES...AS
  WELL AS UNSUPPORTED WALLS AT CONSTRUCTION SITES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

&&

$$

HART/BARRON
481 
WWUS74 KCRP 192155
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
355 PM CST MON DEC 19 2011

TXZ231>234-241>247-192300-
/O.EXP.KCRP.WI.Y.0028.000000T0000Z-111219T2200Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
355 PM CST MON DEC 19 2011

...WIND ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON...

WINDS CONTINUE TO DIMINISH IN INTENSITY ACROSS SOUTH TEXAS. WHILE
STRONG GUSTY CONDITIONS MAY PERSIST FOR ANOTHER HOUR ACROSS NUECES
AND KLEBERG COUNTIES...OVERALL WINDY CONDITIONS WILL GRADUALLY
LESSEN.

$$

HART

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Dec 18, 11:28 PM CST, 5 hours 19 minutes earlier.

Area forecast discussion, Dec 18, 11:28 PM CST, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1128 PM CST SUN DEC 18 2011

.DISCUSSION...SEE AVIATION SECTION BELOW.

&&

.AVIATION...AN INCREASING SLY LLJ WILL CONTINUE TO BRING DEEPER
MOISTURE INTO S TX OVERNIGHT. THE LLJ IS EXPECTED TO INCREASE TO
40-45KTS LEADING TO LLWS OVERNITE. SFC WINDS WILL BEGIN TO INCREASE BY MID
MON MORNING WITH GUSTS UP TO AROUND 35KTS...ESPECIALLY FROM ALI TO
CRP. AS FOR CIGS...CONDITIONS WILL WORSEN OVERNIGHT WITH IFR CIGS
ACROSS MUCH OF S TX AFTER MIDNIGHT. IFR CONDITIONS ARE ALREADY
OCCURRING ACROSS THE LRD AREA. PATCHY DZ/BR WILL ALSO LOWER VSBY'S
TO IFR LEVELS AT TIMES. AN APPROACHING UPPER LEVEL DISTURBANCE AND
ASSOCIATED COLD FRONT WILL BRING A CHC OF SHRA'S TO S TX MAINLY E
OF INTERSTATE 37. CHC OF TSRA'S WILL BE HIGHEST ACROSS THE VCT
AREA BY MON AFTERNOON INTO THE EVENING. WINDS WILL RELAX AS THE
COLD FRONT NEARS THE AREA WITH LRD WINDS EXPECTED TO SHIFT TO THE
NW THEN N LATE IN THE AFTERNOON. REMAINING TAF SITES WILL SEE
WSHFT CLOSER TO MIDNIGHT MON NIGHT.

&&

.PREV DISCUSSION... /ISSUED 925 PM CST SUN DEC 18 2011/

DISCUSSION...SE WINDS ACROSS THE OFFSHORE WATERS HAVE ALREADY
INCREASED TO 20 TO 25KTS...THEREFORE HAVE PUT THE SCA INTO EFFECT
FOR THE OFFSHORE WATERS WHICH IS SLIGHTLY EARLIER THAN
ANTICIPATED. THE 18Z MODEL RUNS CONTINUE TO SHOW A STRONG TO VERY
STRONG LLJ DVLPG TONIGHT INTO MONDAY. LAPSE RATES ARE PROGD TO STEEPEN
ALLOWING FOR MIXING OF THE LLJ THROUGH MON...WHICH WILL RESULT IN
SFC WINDS CONTINUING TO STRENGTHEN. THE STRONG LLJ IS ALSO
USHERING IN DEEPER MOISTURE WITH SOME ISENTROPIC UPGLIDE TAKING
PLACE RESULTING IN -RA/DZ ACROSS PORTIONS OF THE CWA...WHICH WILL
CONTINUE THROUGH MON MORNING. OVERALL...THE FCST LOOKS ON TRACK
WITH NO OTHER CHANGES ANTICIPATED AT THIS TIME.

PREV DISCUSSION... /ISSUED 557 PM CST SUN DEC 18 2011/

DISCUSSION...SEE 00Z AVIATION DISCUSSION.

AVIATION...EXPECTING CEILINGS TO GRADUALLY DECREASE TONIGHT WITH
KLRD ALREADY AT IFR AND SOON TO BE LIFR. ISENTROPIC LIFT ALONG
FRONT WILL RESULT IN SOME PATCHY DRIZZLE/LIGHT RAIN AND WILL HAVE
THE MENTION OF THAT AT ALL BUT KVCT WHERE CONDENSATION PRESSURE
DEFICITS REMAIN HIGH. CIGS WILL GO DOWN TO IFR AT KALI AROUND 04Z
AND KCRP AFTER 06Z. AT KVCT...EXPECTING CIGS TO GO NO LOWER THAN
MVFR ABOUT 06Z. CIGS WILL ALSO BE AN ISSUE ESPECIALLY AT KLRD WITH
THE BEST ISENTROPIC PATTERN AND WEAK UPSLOPE FLOW...BUT VSBYS
SHOULD IMPROVE SOMEWHAT (MVFR) AFTER MIDNIGHT ONCE THE WINDS
BECOME MORE TO THE SOUTHEAST AND ISENTROPIC UPGLIDE WEAKENS. ONCE
UPGLIDE ENDS MID TOMORROW MORNING...SHOULD SEE CEILINGS IMPROVE
FROM WEST TO EAST...BUT STILL BE MVFR AT KVCT THROUGH THE
REMAINDER OF THE DAY (MAY SEE SOME BREAKS LATE). MOS WINDS LOOK A
BIT STRONG OVERNIGHT SO DID NOT GO AS HIGH AS GUIDANCE WAS
SHOWING...HOWEVER WILL HAVE BREEZY/WINDY/GUSTY CONDITIONS DURING
THE LATE MORNING/AFTERNOON ONCE MIXING COMMENCES. ALSO...HELD OFF
ON WIND SHEAR FOR TAFS AS SURFACE WINDS PICK UP WITH APPROACHING
TROUGH...ALTHOUGH 925MB WINDS NEAR 40 KNOTS. CONCERNING THUNDER
FOR MONDAY...TOO EARLY FOR TEMPOS OR PROB30...BUT DID PUT IN VCTS
AT KVCT AND KCRP AFTER 18Z AS POTENTIAL IS THERE.

PREV DISCUSSION... /ISSUED 315 PM CST SUN DEC 18 2011/

SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...A LOT TO TALK ABOUT.
COASTAL TROUGH ALONG SOUTH PADRE ISLAND THIS AFTERNOON TO CONTINUE
TO WEAKEN AND TRANSITION INTO A WARM FRONT ALONG RIO GRANDE
VALLEY AND MOVE NORTH ACROSS S TX OVERNIGHT. LOW LEVEL MOISTURE
INFLUX WILL INCREASE AS BOUNDARY MOVES NORTH AND ISOLATED TO
SCATTERED SHOWERS ALONG WITH PATCHES OF LIGHT RAIN ARE EXPECTED TO
DEVELOP. MIN TEMPS LIKELY TO OCCUR THIS EVENING WITH TEMPERATURES
HOLDING STEADY OR EVEN RISING A FEW DEGREES THROUGH THE NIGHT. LOW
LEVEL WIND PROFILE TO STRENGTHEN OVERNIGHT AS CYCLOGENESIS OCCURS
ACROSS W TX. GUIDANCE...ESPECIALLY NAM AND AVAILABLE HIRES
MODELS...DEVELOP UNSEASONABLY STRONG LLJ TONIGHT WITH SUSTAINED
VALUES FROM 40 TO 50KT AT H85 INCREASING TO 50 TO 55 KT DURING THE
DAY MON. THIS TO RESULT IN BREEZY CONDITIONS TONIGHT AND BECOMING
WINDY DURING DAYLIGHT HOURS TOMORROW. GFS OUTPUT HAS SUSTAINED
WINDS AND GUSTS TO NEAR HIGH WIND WARNING CRITERIA WHILE OTHER
GUIDANCE KEEPS VALUES LOWER BUT WELL INTO WIND ADVISORY LEVELS.
STRONGLY CONTEMPLATED ISSUING WIND ADVISORY FOR MON WITH THIS
FORECAST PACKAGE BUT UNCERTAINTY OF CLOUD COVER PREVENTING MAX
MIXING FROM OCCURRING HAS PRECLUDED ISSUANCE AT THIS TIME. WINDS
SHOULD PEAK AROUND MIDDAY/EARLY AFTERNOON AND THEN LESSEN BY
EVENING AS PACIFIC ORIGINATED COLD FRONT PUSHES EAST THROUGH AREA.
SCATTERED SHOWERS AND THUNDERSTORMS PROG TO DEVELOP ALONG THE
FRONT ACROSS HILL COUNTRY DURING THE AFTERNOON AND EVENING HOURS
BUT HOW FAR SOUTH CONVECTION DEVELOPS IS UNCERTAIN AND WILL HINGE
GREATLY UPON WHERE ASSOCIATED MID LEVEL LOW MOVES. GFS IS FARTHER
S WITH SAID LOW AND BRINGS IT ACROSS SOUTHERN AREAS OF SOUTHERN
HIGH PLAINS WHILE NAM AND ECMWF TAKE THE SYSTEM ACROSS THE
NORTHERN SOUTHERN HIGH PLAINS. WENT WITH A BLEND BETWEEN THE
MODELS AND HAVE PRECIP DEVELOPING/APPROACHING AREA BY MID/LATE
AFTERNOON. POTENTIAL EXISTS FOR AT LEAST AN ISOLATED STRONG TO
SEVERE THUNDERSTORM TO OCCUR ACROSS COASTAL PLAINS AND VICTORIA
CROSSROADS. MLCAPE VALUES PROG TO BE AROUND 1000 J/KG ACROSS ENE
ZONES AND WITH 0-6KM SHEAR APPROACHING 45 TO 50 KTS AN ISOLATED
SUPERCELL AND/OR BROKEN QLCS MAY DEVELOP. LARGE HAIL AND DAMAGING
WIND WOULD BE PRIMARY THREAT WITH ANY STRONG STORMS THAT DEVELOP
BUT INCREASING HELICITY VALUES ACROSS NE ZONES DURING AFTERNOON
MAY LEAD TO A BRIEF SPINUP. BETTER CHANCES OF SEVERE WEATHER AND
MORE WIDESPREAD STORM COVERAGE WILL BE ACROSS EWX/HGX CWAS BUT
WILL CONTINUE TO MONITOR POTENTIAL FOR S TX. FRONT MOVES THROUGH
TOMORROW LATE AFTERNOON OR EVENING BRINGING AN END TO PRECIP
CHANCES AS ANOTHER COOLER/DRIER AIRMASS FILTERING INTO THE AREA.
MAX TEMPS AHEAD OF THE FRONT TOMORROW TO BE UNSEASONABLY WARM WITH
80 PLUS DEGREE TEMPS POSSIBLE ACROSS WESTERN COASTAL PLAINS AND
BRUSH COUNTRY.

LONG TERM (TUESDAY THROUGH CHRISTMAS DAY)...A VERY ACTIVE
PATTERN IS SET TO CONTINUE FOR THE EXTENDED PERIOD WITH A COMPLEX
WEATHER PATTERN UNFOLDING ACROSS THE COUNTRY. WEAK RIDGING AND PVA
WILL MOVE IN BEHIND THE DEPARTING UPPER TROUGH ON TUESDAY AND
ALLOW FOR SOME CLEARING ALONG WITH COOLER AND DRIER CONDITIONS. A
WEAK SURFACE HIGH WILL SETTLE INTO THE AREA TUESDAY NIGHT WITH
LOWS DIPPING INTO THE UPPER 30S ACROSS THE NORTH. THE HIGH WILL
QUICKLY SHIFT TO THE EAST AS ANOTHER SHORTWAVE DIGS SOUTHWARD INTO
NORTHERN MEXICO BY WEDNESDAY NIGHT AND MOVES INTO TEXAS ON
THURSDAY. THE GFS SHEARS THIS FEATURE INTO AN ELONGATED POSITIVELY
TILTED VORT LOBE WITH VERY LITTLE ISENTROPIC LIFT AND WARM
ADVECTION WHICH IS A COMMON MODEL BIAS. THE ECMWF MAINTAINS A MORE
VIGOROUS AND COMPACT SHORTWAVE WITH SIGNIFICANT WARM ADVECTION AND
ASSOCIATED COASTAL TROUGH IN THE NATURAL BAROCLINIC ZONE NEAR THE
COAST. THE ECMWF SOLUTION SEEMS MORE PLAUSIBLE AND THE 12Z RUN WAS
CONSISTENT WITH THE 00Z RUN...SO THIS FORECAST LEANS TOWARDS THE
WETTER ECMWF. BRIEF CLEARING MAY TAKE PLACE IN THE WAKE OF THIS
SYSTEM ON FRIDAY AS A SURFACE HIGH BEGINS TO NOSE SOUTHWARD ACROSS
THE SOUTHERN PLAINS BEFORE YET ANOTHER SHORTWAVE SWINGS BY TO THE
NORTH ON SATURDAY...WHICH MAY INDUCE WEAK ISENTROPIC LIFT. THIS
WILL KEEP CONDITIONS COOL AND CLOUDY WITH SOME LIGHT RAIN
POSSIBLE. THE WEST-SOUTHWESTERLY MID LEVEL FLOW WILL PERSIST AS A
LARGER SCALE TROUGH DEVELOPS TO THE NORTHWEST OF THE REGION ON
SUNDAY WITH CONTINUED CLOUDY...COOL...AND POTENTIALLY WET
CONDITIONS.

MARINE...SMALL CRAFT ADVISORY FOR WATERS 20 TO 60 NM OUT TO BE
IN EFFECT STARTING AT MIDNIGHT TONIGHT AS ONSHORE FLOW AND SEAS
INCREASE. NEARSHORE WATERS AND BAYS/WATERWAYS TO HAVE SCA IN
EFFECT FROM 6AM UNTIL 6PM MON. COLD FRONT TO MOVE THROUGH THE
WATERS MON EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS
POSSIBLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    66  78  60  68  45  /  30  30  40  10   0
VICTORIA          61  75  56  64  38  /  10  50  50  10   0
LAREDO            57  79  51  66  42  /  30  10  10   0   0
ALICE             64  81  57  68  43  /  30  30  30   0   0
ROCKPORT          63  74  61  68  46  /  20  40  50  10   0
COTULLA           58  76  45  65  38  /  30  20  10   0   0
KINGSVILLE        66  80  58  69  44  /  30  30  30  10   0
NAVY CORPUS       64  75  62  67  50  /  20  30  40  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST MONDAY FOR THE FOLLOWING
     ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
     NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FOR WINDS FROM 6 AM TO 6 PM CST MONDAY FOR
     THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
     PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR.

     SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM CST MONDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM.

&&

TE/81...AVIATION
Hazardous weather outlook, Dec 18, 3:47 PM CST, 13 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
347 PM CST SUN DEC 18 2011

TXZ229>234-239>247-192200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
347 PM CST SUN DEC 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY THE
COASTAL BEND AND VICTORIA CROSSROADS REGIONS MONDAY INTO MONDAY
EVENING. SOME THUNDERSTORMS MAY BECOME STRONG TO PERHAPS SEVERE
DURING THE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING
WINDS WOULD BE THE PRIMARY SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME BUT SPOTTERS ARE
ENCOURAGED TO MONITOR THE LATEST DEVELOPMENTS ON MONDAY.

GMZ230-235-250-255-270-275-192200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
347 PM CST SUN DEC 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE OFFSHORE WATERS
BEGINNING AT MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SMALL CRAFT ADVISORIES FOR THE OFFSHORE WATERS WILL CONTINUE
THROUGH 6 PM MONDAY. SMALL CRAFT ADVISORIES WILL BE IN EFFECT FROM
6 AM UNTIL 6 PM CST MONDAY FOR THE NEARSHORE WATERS AND AREA BAYS
AND WATERWAYS.

Nearby

Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.